On The Boundary Behavior of Regular Solutions of the Degenerate Beltrami Equations

  • T.V. Lomako Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We study the boundary behavior of regular solutions to the degenerate Beltrami equations with constraints of the integral type imposed on the coefficient.
Published
25.04.2015
How to Cite
LomakoT. “On The Boundary Behavior of Regular Solutions of the Degenerate Beltrami Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 489-98, http://umj.imath.kiev.ua/index.php/umj/article/view/1999.
Section
Research articles